I had the same thing and I am 54 and going through menopause. Well, ladies what you are experiencing is joint pain due to lack of estrogen in your body. I starting having severe pain in my knees mostly. I was an active sport type women. After doing my own research and I starting using bio identical hormone replacement via Smoky Mountain estroil and Natural Progesterone Cream
I also take a GNC menopause
vitamins pack also. Vitamin D3 is actually more important than Calicum. After just a few weeks of use the knee pain is gone. I am feel 95% better. please look into this as I did. Estrogen is a minor hormone but so important to a women health. There are no need to suffer. Do what I did and take your health back. Do not take Prempo or Premarin. Most doctor think it is an "one size fits all " pill and Premarin is the commercial name for a medication consisting primarily of conjugated estrogens. Isolated from mares' urine (pregnant mares' urine), do not put that crap in your body. It will not solve your joint pain I have already tried it. Take it from me I have suffered for 2 years. Menopause sucks for sure. http://www.herplace.com/hormone-info/natural-vs-synthetic.htm
this website will show you difference is natural vs synthetic hormones. Do some research like I did so your life can get back to normal like mine did. God Bless all.
p.s. here is a doctor that explains it well about one of his patients.
I explained to Joyce that she had fairly classical Menopausal Arthritis caused by an inflammatory response associated with declining estrogen levels. I have noted this in many of my patients. The inflammatory process is usually relieved by bio-identical estrogen as a topical cream. Joyce's lab panel showed low estrogen levels, and Joyce was started on her bio-identical hormone program. Six weeks later, Joyce reports complete relief of symptoms. Her arthritis pains have gone. In addition, Joyce reports that she went off the bio-identical hormone cream for a week to see what would happen, and sure enough, the arthritis came back, only to be relieved again by resuming the hormone cream. This is a fairly typical story that I have seen over and over again.